# SDR CALA0700168

- Difficulty date: March 20, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 36,509 hours, 19,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Bs 360 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN FRAME AT STA 360, S8L.  THE FRAME WAS REPAIRED IAW ECRA 5310-04618.
